MathSciNet Relay Station
MathSciNet bibliographic data
MR2510982 (2010d:08003) 08A60 (20N20)
Davvaz, Bijan; Dudek, Wieslaw A.; Vougiouklis, Thomas A generalization of $n$-ary algebraic systems. Comm. Algebra 37 (2009), no. 4, 1248–1263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement